# SDR SCNA20171015244

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Filler
- Condition: Missing
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 4 SLAT, LOWER SURFACE TRAILING EDGE SKIN, MISSING EITHER RUB STRIP OR REPAIR. CLEANED CUT OUT ON LOWER SURFACE AND FOUND IT WAS MISSING A RUB STRIP FILLER.  FABRICATED A NEW FILLER, ALODINED AND PRIMED AND BONDED THE FILLER.
